# SDR HALA2011071100320

- Difficulty date: July 11, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 35,559 hours, 6,711 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Computer
- Condition: Faulted
- Location: Tcas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - TCAS EICAS MESSAGE TCAS FAIL ON EHSI NO CHANGE IF OTHER TRANSPONDER SELECTED OR IF TA ONLY SELECTED.  RESET TCAS COMPUTER ALIGNED IRU'S TESTED BOTH 1 AND 2 TCAS AND BOTH TEST OK- NO EICAS MESSAGE AND NO FAIL ON EHSI-TCAS OK FOR SERVICE.
